MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR STAT PADZ; ELECTRODE

BIO-DETEK INCORPORATED CPR STAT PADZ; ELECTRODE
Model Number 8900-0400
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the pads were damaged during opening/removal of packaging, causing a delay in therapy.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section d4 (lot# and expiration date) and h4.Evaluation: the electrode pads were returned to zoll medical corporation; the customer's report was observed on the sample electrodes returned from the customer.Some signs of gel lifting were observed after removing the pad from the styrene liner, but mostly intact.In most of the returned samples returned by the customer, the gel remained intact with the electrode where it would not impact application of the electrode pads to the patient.Evaluation of the retained electrodes did not reveal any irregularities that would have contributed to the reported event.The customer's returned pads were scrapped after evaluation.Analysis for reports of this type has not identified an increase in trend.

Brand Name
CPR STAT PADZ
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key14917552
Report Number1218058-2022-00075
Device Sequence Number5813625
Product Code MKJ
UDI-Device Identifier10847946016316
UDI-Public10847946016316
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/09/2023
Device Model Number8900-0400
Device Catalogue Number8900-0400
Device Lot Number5021C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown